MathSciNet Relay Station
MathSciNet bibliographic data
MR1145662 (93a:41015) 41A15 (41A10 65D15)
Grothmann, R.; Mhaskar, H. N. Detection of singularities using segment approximation. Math. Comp. 59 (1992), no. 200, 533–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement